MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR FLOTRAC SENSOR; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

EDWARDS LIFESCIENCES DR FLOTRAC SENSOR; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number MHD8
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation since it was discarded at hospital.Without return of the product, it is unable to perform a complete investigation of the reported event.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use with patient, the blood pressure value obtained with this flotrac sensor was too high and inaccurate.The expected value according to patient status was around 100 mmhg; however, the value provided by the device was unable to be obtained.The patient was not treated according to the inaccurate value.There was no allegation of patient injury.The device was not available for evaluation, since it was discarded.
 
Additional Manufacturer Narrative
Updated section h6 (type of investigation), h6 (investigation findings) and h6 (investigations conclusions).The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.During the manufacturing process there are controls to avoid potential causes related to the reported malfunction.

Brand Name
FLOTRAC SENSOR
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22138683
Report Number2015691-2025-04397
Device Sequence Number12816032
Product Code DRS
UDI-Device Identifier00690103194609
UDI-Public(01)00690103194609(17)260402(11)240402(10)65706842
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2026
Device Model NumberMHD8
Device Lot Number65706842
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight62 KG